What is Decolgen used for?
What is Decolgen used for?
This medicine is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with the common cold, allergic rhinitis, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.
What is the brand name of Decolgen?
UNILAB, Inc. Decolgen Forte: Phenylpropanolamine HCl, chlorphenamine maleate, paracetamol.
Is Decolgen same as paracetamol?
Chlorphenamine Maleate, an anti-allergy, relieves symptoms of allergy such as runny nose, sneezing, and itchy, watery eyes. Paracetamol is an effective fever reducer and pain reliever….Decolgen® Forte.
|Each tablet contains:|
|Chlorphenamine Maleate||2 mg|
When should I take Decolgen?
How often should you use this medicine? Take 1 tablet of Decolgen® every 6 hours or as recommended by your doctor.
Is it safe to take Decolgen?
Decolgen Syrup is safe for most of the patients when taken according to the dose and duration recommended by the doctor. However, in some patients it may cause common side effects like nausea, vomiting, headache, sleepiness and other uncommon or rare side effects.
Is Bioflu a decongestant?
Bioflu® contains phenylephrine HCl (nasal decongestant), chlorphenamine maleate (antihistamine) and paracetamol (fever reducer and pain reliever).
Can I use a decongestant with Covid?
Over-the-counter cold medications will not make COVID-19 go away faster, but they can help if you’re coughing, have a sore throat, or have nasal congestion (a stuffy nose). Do not use a decongestant if you have high blood pressure.
Is Decolgen safe?
Is it safe to take Decolgen everyday?
Decolgen is used for the relief of symptoms caused by the common cold, sinusitis, flu and other minor minor respiratory tract infections, such as a clogged nose, headache, body aches, and fever. It has a non-drowsy formula, which makes it suitable for use any time of the day.
What is Neozep Forte?
Neozep® Forte for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with the common cold, allergic rhinitis, sinusitis, flu, and other minor respiratory tract infections.
Can you take vitamin C with cold medicine?
Interactions between your drugs No interactions were found between Tylenol Cold & Flu Severe and Vitamin C. However, this does not necessarily mean no interactions exist. Always consult your healthcare provider.
Is Biogesic good for colds?
Product usage and safety A trusted brand of paracetamol, Paracetamol (Biogesic) is a medication that is typically used to relieve mild to moderate pain such as headache, backache, menstrual cramps, muscular strain, minor arthritis pain, toothache, and reduce fevers caused by illnesses such as the common cold and flu.
What is the generic name of Neozep?
Phenylephrine HCl a nasal decongestant clears obstructed air passages and nasal sinuses due to congestion making breathing easier.